Julien ROTH

  • Fiche
  • Publications

Nom: ROTH
Prénom: Julien
Site: UPEM
Bureau: 4B 060
Téléphone: +33 1 60 95 76 81
Situation: Permanent
Statut: Maître de conférences
Équipe de recherche: Géométrie et courbure
Courriel: julien.roth [at] u-pem.fr
Page personnelle: http://perso.math.u-pem.fr/roth.julien/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • SPINORIAL REPRESENTATION OF SUBMANIFOLDS IN RIEMANNIAN SPACE FORMS
    Pacific Journal of Mathematics 291 1 (2017) 51-80     
  • Spinorial representation of submanifolds in metric Lie groups
    Journal of Geometry and Physics 114 (2017) 348-374     
  • COMPLEX AND LAGRANGIAN SURFACES OF THE COMPLEX PROJECTIVE PLANE VIA KÄHLERIAN KILLING SPIN c SPINORS
    Journal of Geometry and Physics 116 (2017) 316-329     
  • A DDVV INEQUALITY FOR SUBMANIFOLDS OF WARPED PRODUCTS
    Bulletin of the Australian Mathematical Society 95 3 (2017) 495-499     
  • A FUNDAMENTAL THEOREM FOR SUBMANIFOLDS OF MULTIPRODUCTS OF REAL SPACE FORMS
    Advances in Geometry 17 3 (2017) 323-338     
  • PINCHING OF THE FIRST EIGENVALUE FOR SECOND ORDER OPERATORS ON HYPERSURFACES OF THE EUCLIDEAN SPACE
    Annals of Global Analysis and Geometry 51 3 (2017) 287-304     
  • LOWER BOUNDS FOR THE EIGENVALUES OF THE Spin c DIRAC OPERATOR ON MANIFOLDS WITH BOUNDARY
    Comptes Rendus Mathématique 354 4 (2016) 425-431     
  • Biharmonic submanifolds of generalized space forms
    Differential Geometry and Applications 50 (2016) 88-104     
  • GENERAL REILLY-TYPE INEQUALITIES FOR SUBMANIFOLDS OF WEIGHTED EUCLIDEAN SPACES
    Colloquium Mathematicum 144 1 (2016) 127-136     
  • A new result about almost umbilical hypersurfaces of space forms
    Bulletin of the Australian Mathematical Society 91 1 (2015) 145-154     
  • LOWER BOUNDS FOR THE EIGENVALUES OF THE Spin c DIRAC OPERATOR ON SUBMANIFOLDS
    Archiv der Mathematik 104 5 (2015) 451-461     
  • Spinors and isometric immersions of surfaces in 4-dimensional products
    Bulletin of the Belgian Mathematical Society - Simon Stevin 21 4 (2014) 635-652     
  • A note on biharmonic submanifolds of product spaces
    Journal of Geometry 104 2 (2013) 375-381     
  • A Remark on Almost Umbilical Hypersurfaces
    Archivum Mathematicum 49 1 (2013) 1-7     
  • The Spinc Dirac operator on hypersurfaces and applications
    Differential Geometry and Applications 31 1 (2013) 93-103     
  • Upper bounds for the first eigenvalue of the Laplacian in terms of anisiotropic mean curvatures,
    Results in Mathematics 63 (2013) 383-403     
  • The Logarithmic Sobolev Constant of The Lamplighter
    Journal of Mathematical Analysis and applications 399 (2013) 576-585     
  • Spinorial representation of surfaces in four-dimensional Space Forms
    Annals of Global Analysis and Geometry 44 4 (2013) 433-453     
  • Hypersurfaces of Spinc manifolds and Lawson Type correspondence
    Annals of Global Analysis and Geometry 42 3 (2012) 421-442     
  • Skew Killing spinors
    Central European Journal of Mathematics 10 3 (2012) 844-856     
  • Eigenvalue pinching and application to the stability and the almost umbilicity of hypersurfaces
    Mathematische Zeitschrift 271 (2012) 469-488     
  • The spinor representation formula in 3 and 4 dimensions
    Conference on Pure and Applied Differential Geometry (2012) 300     
  • Isometric immersions into Lorentzian products
    International Journal of Geometric Methods in Modern Physics 8 6 (2011) pp 1-22     
  • Spinorial characterizations of surfaces into 3-dimensional psuedo-Riemannian space forms
    Mathematical Physics, Analysis and Geometry 14 3 (2011) 185-195     
  • Isometric Immersions of Hypersurfaces in 4-dimensional Manifolds via Spinors
    Differential Geometry and its Applications 28 2 (2010) 205-219     
  • Spinorial characterizations of surfaces into three-dimensional homogeneous manifolds
    Journal of Geometry and Physics 60 (2010) 1045--1061     
  • Pincement de la première valeur propre du laplacien pour les hypersurfaces et rigidité
    Actes du Séminaire de Théorie Spectrale et Géométrie (Grenoble) 26 (2009) 123-138     
  • Une nouvelle caractérisation des sphères géodésiques dans les espaces modèles
    Comptes Rendus Mathématique 347 (2009) 1197-1200     
  • Rigidity Results for Hypersurfaces in Space Forms
    VIII International Colloquium in Differential Geometry (2008) 156-163     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Marne-la-Vallée
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne